Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

How strong is Fioricet and is it safe to be taken fro high BP?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
Dr XXXXXXX : Got A Serious Question Please !!! I Went To My Regular Doctor Today And She Put Me On Or She Added A 20Mg Of Lisinopril Once A Day With My Atenolol 50 Mg Twice A Day , Because My Blood Pressure Is Running Alittle Higher Makeing me Have Headaches , Plus She Give Me Some ( Fioricet ) Take 1 Tablet Every 4 Hours As Needed !!! I Havent Took Any Of This Yet !! The Extra Lisinopril Seemed To Help My Headache Or Blood Pressure , Which In Turn Helped My Headaches !!! A Question , What Strength Is This Fioricet , It Doesnt Have It On The Bottle , And Will It Make My Heart Flutter If I Take It , I Forgot To Ask Her That !!! I Dont Want Anything Ealse To Give Me The Flutters !!! Please Read All This Carefully And Please Reply ASAP IN A Detailed Answer Please !!!! 1 Other Thing , Will This Last All Night , So I Want Wake Up With A Headache Now !!! All Together Im Takeing 120 Mgs With Both Blood Pressure Meds , Is That Enough To Last Thru The Night Now , So My Head Want Hurt In The Morning !!! If Not What Would You Suggest Takeing 1st Thing In The Morning If I Do Wake With A Headache , And Would You Take It With Food !!! Heres What I Take , 1 Nexium 1st Thing , Then Eat , Then Take My 1st BP Pill 50Mg , At 9:00 , Then Take My Other BP Pill At 3:00 , That Was How I Was Takeing Them , Tomorrow , Wednesday Morning , I Will Probly Take 1 Nexium 1st Thing , Then Eat At 9:00 , Then Wait Until 1 Or 2:00 PM And Take My 20Mg Lisinopril , Then Wait Until Later And Take My 2nd Atenolol About 5 Or 6:00 In The Afternoon !!! Would This Be Ok Or Please Explain How You Would Suggest Takeing All This !! O, Yeah , I Have To Take 1 80Mg Lipitor At Bedtime Also , Keep In Mind To Ok !!! Anyway Please Explain All In Detail Please !!! Thank You So Much : Bennie !!!!!!!!!!!!!!!!!!
Posted Tue, 7 Jan 2014 in Hypertension and Heart Disease
Answered by Dr. Raju A.T 24 hours later
Brief Answer: Continue medications as advised Detailed Answer: Hi, Since the medications have some effect on the blood vessels they tend to cause headache. These headaches get habitual over time and later disappear when you are well acquainted with the medications. As I mentioned in my previous post, do wait fr few more weeks and observe. If the symptoms persist for long the you ca plan on changing the medication. Frequent changing of medication not only halts the treatment but also is XXXXXXX as it may create resistant in you. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
,   ,   ,   ,   ,  

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor